# SDR DALA2024080807897

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 74,491 hours, 24,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Emer Light Sys
- Condition: Inoperative
- Location: Row 27-31
- Component: Emergency Light, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 DURING SERVICE CHECK FOUND ROW 27-31 EMERGENCY LIGHTS OFF. CORRECTIVE ACTION: REMOVED AND REPLACED M11488 BATT CHARGER NOT WORKING R/R AS PER B757 AMM 33-50 OPS CHECK GOOD. (6062080)
